MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA 250 (+9.50 D)
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial and final emdr is being submitted to fda for outside us like products reporting."error of predicted refractive power" is indicated as a potential adverse event related to iol implantation as noted in the ifu warnings section.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(4); model: 250).Review of manufacturing records of the product showed there were not any nonconformities and deviations from the specifications.In addition, research in our complaint database indicated there were not any similar events in the same production lot number.(pt20002439) in our manufacturing process, we conduct power check by machine for all iols.The power check is conducted per production lot within the same power to prevent the cross contamination on iol power.The power of the iol is automatically measured by the machine, and if the optical properties is not within our specification, we record the result and discard the iol to prevent contamination of failed iol.We confirmed that the iol was manufactured following validated procedure, and there were not any deviations during manufacturing process and there were not any abnormalities on the specification of the iol.There was no possibility of mix-up with other lens.From our investigation, we couldn't confirm the reported event.Therefore, we believe this event was not caused by our product quality.Risk analysis was conducted on the product line and failure code is noted below.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
 
Event or Problem Description
Implant date: (b)(6) 2021.Error of predicted refractive; unexpectedly low visual acuity.Suspected wrong power lens.Product remained in eye after clinical assessment.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key12294907
Report Number3006723646-2021-00059
Device Sequence Number11884681
Product Code HQL
UDI-Device Identifier04547480480572
UDI-Public04547480480572
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberHOYA 250 (+9.50 D)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;